# SDR CALA0600445

- Difficulty date: October 31, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 24,976 hours, 8,050 cycles
- Engine: Ge CFM567B24
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT HOLE FOR NUT CLIP AT STA 986.5, RBL 29.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01410.
